Discussions that mention lyrica

Back Problems board


The doctor is right unfortunately. It's the nerves that are causing that pain in your feet and calves. It really does take time for the nerve to calm down. I have it predominately on my left side mostly and it gets into my ankles and my big toes as well. I had a fusion at L4/L5 4/18/06 not a lamenectomy. Still the nerve was irritated from the surgery. You're only 4 weeks post surgery.. it will get better soon.

Depending on how much pain your in.. you might want to discuss trying a nerve pain medication.. such as Neurontin, Lyrica or Topamax.. these are nerve meds that can help ease some of the pain for you. (I can't take either of these. . I am allergic).

Sorry to hear about your termination. It happens to alot of us unfortunately. Will you be offered COBRA? I hope so, but If not..

FYI just in case.. If you are able to work soon and get employment and health benefits that kick in within 60 days of your other health insurance expiring.. that new insurance can NOT put limitations on your health coverage. If it goes beyond 60 days.. they will put limitations on coverage for a period of usually 1 year. Meaning you will be covered but you will have some things which they may offer little or no coverage on "pre existing conditions" until you have been continously covered for 12 months. Hope that makes sense.

Hang in there. I believe when one door closes.. another opens. All the best to you. Tammy:wave:
Hi , sorry for your pain , I had a laminectomy too with the fusion L4-L5 and I have pain in my back /hip/leg and feet. It gets better with time..I still have the pain but with Lyrica and some Pain meds I cope. Laminectomy surgey was harder for me than the fusion was.. I had my fusion redone twice..Can you see the big hole left after the Lam..? Mine looks like a cave ...lol

Anyway like they all said it should get better..Takes time.